View Full Version : Finasteride 8 months - regrowth but shedding

11-22-2015, 08:49 AM
Hey guys,

I wonder if someone of you has the same experience. I started Finasteride in April 2015 (1,25 mg generic), so about eight months ago + Nizoral 2% twice, three times a week. I do have some noticeable regrowth in temples (even if the progress is very, very slow). However, I still shed like 50-80 hairs a day and I think my hairline is thinning. Maybe I am too focused on it as I really worry about losing hair - especially because like three, four years ago I had very thick hair. My dad became bald when he was about 40, 45, his dad had full head of hair till death. My mother has unbelievably thick hair in her 65, her dad and nobody from her side of family has ever suffered hairloss. I am 30 now and suffer thinning in front.

I would like to know your opinion - is it normal to experience shedding even after eight months after starting Finasteride? What to expect then: if I have regrowth but feel thinning my hairline?

Thanks for your answers.

11-22-2015, 04:52 PM
Shedding hair is a normal part of the process. Everyone, even those without MPB lose hair. I am the at the same stage as you, 8 months in. Essentially the same is happening to me. The only way you will know is to continue for a few more months. Are you experiencing any weird scalp sensations? i.e. itching, burning, tingling, crawling feelings?

11-22-2015, 05:46 PM
Hey, no, actually I don't experience anything you described. I had some sides from finasteride in the very beginning (watery sperm, lower libido) but it went away after few months.

11-22-2015, 08:45 PM
Hang in there then.... either you give up on it now and gradually lose hair until you're bald, or you continue the fight and see how it pans out. If you give up now, you'll never know.